Geri-Care
Stool Softener Softgels - Docusate Sodium
Compares to the active ingredient in Colace®
GeriCare Liquid Cough Syrup with Guaifenesin and Dextromethorphan, Sugar Free, Alcohol Free, Clear Formula, 4-oz. Bottle
Multisymptom medicine contains an expectorant and a cough suppressant to provide cough and cold relief
Tablet designed to help temporarily relieve minor aches and pains and temporarily reduce fever
Easy-to-swallow tablets
Helps relieve pain associated with headaches, muscle aches, arthritis, cramps and the discomfort of fever
Adult low dose chewable aspirin, 81 mg
Orange flavor
Compare to St. Joseph's
Travel-Ease Meclizine Hydrochloride / Antiemetic Tablets
anti-diarrheal medication to help your bowels function smoothly
2mg
Temporarily relieves minor aches and pains due to: headache, a cold, arthritis, muscular aches, toothache, premenstrual and menstrual cramps
Geri-Care Guaifenesin 400mg tablets. 100 count per bottle, 3-pack (Total 300 tablets). Compare to the active ingredient of Mucinex. Expectorant relieves chest congestion. Thins & loosens mucus (phlegm) and clears air passageways.